Zum Hauptinhalt springen
Institute for Data and Process Science

Separation, Dimension, and Facet Algorithms for Node Flow Polyhedra

Autoren

Prof. Dr. Maren Martens
Maren.Martens@haw-landshut.de
S. Thomas McCormick
Maurice Queyranne

Medien

Mathematical Programming Series B

Veröffentlichungsjahr

2010

Band

124

Heft

2

Seiten

317-348

Veröffentlichungsart

Zeitschriften-/Journalbeitrag (peer-reviewed)

Zitierung

Martens, Maren; McCormick, S. Thomas; Queyranne, Maurice (2010): Separation, Dimension, and Facet Algorithms for Node Flow Polyhedra. Mathematical Programming Series B 124 (2), 317-348.

Peer Reviewed

Ja

Institute for Data and Process Science

Separation, Dimension, and Facet Algorithms for Node Flow Polyhedra